# SDR AALA202404083874

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 41,924 hours, 17,533 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN IRRITANT OF SOME SORT IN THE AIR LASTED THROUGHTOUT THE WHOLE FLIGHT. REMOVED AND REPLACED RECIRCULATION AIR FILTERS IAW AMM 21-25-01 AND RAN ENGINES 10 MINUTES. NO EVIDENCE OF IRRENTANT IN THE AIRCRAFT.
